Endocrinology Questions? Ask an Endicrinologist for Answers ASAP
I had a goiter removed from my left thyroid lobe which was follicular hurtle cell carcinoma so i had the right lobe removed as well. I then went on levothyroxine 125 micro grams for 3 weeks. I then had two thyrogen injections in preparation for radio iodine treatment. I had a blood test on the same day a few hours before I was given the radioiodine. the test result showed that I had TSH level of 69. T4 level of 38.4 and T3 level of 10.9. I was then given 3.7GBq of Iodine131 on 22nd of September. I have since had rapid heart rate and breathlessness. The oncologist has reduced my levothyroxine from 125 micro grams to 75 micrograms from Saturday 27h of September and I took it for one day and stopped taking it for 3 days in a row then started taking it again on advice of my oncologist but I still have the rapid heart beat and breathlessness. My oncologist says it's just m thyroid hormones which are high and need o settle down and I have to wait for weeks and offered to give me beta blockers. I am very worried about my condition can you please help?